# SDR IPXA2019041084909

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 73,926 hours, 14,059 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO DOOR LWR AFT CORNER DEFLECTED.REPAIRED IAW EO MD11-5230-70321-B.
